| Model Number |
AIQS85 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of an acumen iq system a 56-year-old female with an ejection fraction of 60-65% and two vessel disease.The patients stroke volume displayed a high number on the monitor that did not match the clinical picture of the patient.Trouble shooting was attempted to resolve the issue.There was no allegation of patient injury.
Additional Manufacturer Narrative
The pressure sensor is not being returned and the complaint cannot be confirmed without the completion of an evaluation of the suspect device.A supplemental report will be submitted upon the conclusion of the investigation.
Additional Manufacturer Narrative
The device was not returned for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.No corrective actions will be taken at this time.Corrections to the h6 investigation findings, and investigation conclusions were made.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.